Return to the Health Forum | Post a Follow-Up

 o
Anyone on Clomidin?

Posted by cmama (My Page) on
Fri, Jul 23, 10 at 10:45

I have just started taking Clomidin for high b.p. and night sweats. Was on Lisinipril but dr. changed me to Clomidin for night sweats. It has helped the sweating but makes me groggy. How about you?
Carol


Follow-Up Postings:

 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here